# SDR SCNA97075

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY SLIDE LIGHT WAS FOUND INOP.  REMOVED AND REPLACED BULB AND SYSTEM, FUNCTIONALLY CHECKED NORMAL.
